# SDR 08FDEA00780

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: A5517610000500
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER TIP LOWER L/E IS ERODING BEHIND THE ANTI-EROSION STRIP.  REMOVED DAMAGE, VERIFIED MAT I.D. APPLIED LAYUP & CURED, RESTORED FINISH IAW 55-14-11.
